# SDR SWIA201126460

- Difficulty date: June 7, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 20,773 hours, 17,656 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE MESSAGE AND NOSE GEAR DID NOT RETRACT.  (FLT 6472)  ADJUSTED NOSE LANDING GEAR PROX SENSOR.
